# SDR AALA20120404013

- Difficulty date: April 4, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N7536A
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- Aircraft time: 62,338 hours, 32,254 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link Assy
- Part number: 39567851
- Condition: Inoperative
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AIRCRAFT STARTED TO VIBRATE AFTER TAKEOFF.  CREW HEARD LOUD BANG WHEN RETRACTING GEAR.  RECYCLED GEAR AND SAME NOISE OCCURRED.  EMERGENCY DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NOSE GEAR FORWARD DOOR LINK ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL.
